# SDR UPS99830311

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DISARM CHECK DOES NOT CHECK.  RELAMPED EMERGENCY LIGHT SWITCH IND LIGHT CKS GOOD PER MM 33-50-00.
